# SDR ORJA96018

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY LIGHT IN EMPANNAGE INOP.  INSTALLED NEW BATTERIES.  OPS CHECKS NORMAL.  (M)
